MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P 01.18.464 AMISTEM- P SHORT NECK STD STEM SIZE 4; HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P 01.18.464 AMISTEM- P SHORT NECK STD STEM SIZE 4; HIP STEM
Model Number 01.18.464
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 july 2021: lot 2002212: (b)(4) items manufactured and released on 28-jul-2020.Expiration date: 2025-07-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Oblique bone fracture around the tip of the femoral stem was reported.The patient was hospitalized.No revision is planned at the moment.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs manager: few weeks after cementless total hip arthroplasty, the patient reported pain due to a fracture in the calcar region.During rehabilitation period, a sudden movement on a weakened bone due to normal femoral preparation may favour the occurrence of early fracture.There is no reason to suspect a faulty device.
 
Event or Problem Description
 
Event or Problem Description
Oblique bone fracture around the tip of the femoral stem was reported.The fracture led to stem subsidence.The subsidence was observed about 2-3 weeks after the primary surgery.The bone was fixed with a plate.No implants were revised.Additional surgery date is unknown.

Brand Name
STEM: AMISTEM P 01.18.464 AMISTEM- P SHORT NECK STD STEM SIZE 4
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12352936
Report Number3005180920-2021-00662
Device Sequence Number3887443
Product Code LZO
UDI-Device Identifier07630971243682
UDI-Public07630971243682
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2025
Device Model Number01.18.464
Device Catalogue Number01.18.464
Device Lot Number2002212
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer07/20/2021
07/20/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/22/2021
11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian